# SDR DL76L091872

- Difficulty date: December 1, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 55,948 hours, 8,082 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tie Bolt
- Part number: 767300ERM
- Part serial: DL1608
- Condition: Broken
- Location: Nr 6 Wheel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ETOPS PDC 0523.  NR 6 MAIN TIRE 2 TIE BOLT BROKEN.  REMOVED AND REPLACED NR 6 WHEEL AND TIRE ASSY IAW MM 32-45-0,  SPACERS INSTALLED.  ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS.
